MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 45MM ARTICNG LNR CUTR/6 ROW BL; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 45MM ARTICNG LNR CUTR/6 ROW BL; STAPLE, IMPLANTABLE
Catalog Number 6TB45
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Batch number: n54h01.Investigation summary: the analysis results found that an 6tb45 device was received with no apparent damaged with no reload present.The clamping mechanism was noted to be damaged.No functional test was performed due to the condition of the device.The device was disassembled to verify the condition of the internal components and the yoke teeth were found broken.Although no conclusion could be reached as to how the yoke teeth became broken, this damage can occur when excessive force is applied to the closing trigger when the jaws are clamped on tissue thicker than indicated.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that during the laparoscopic rectal resection surgery, could not fire when severing rectum tissue on the firing.Changed another reload, could not fire.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
45MM ARTICNG LNR CUTR/6 ROW BL
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8772476
Report Number3005075853-2019-20290
Device Sequence Number2638709
Product Code GDW
UDI-Device Identifier10705036000877
UDI-Public10705036000877
Combination Product (Y/N)N
PMA/510(K) Number
K070887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Catalogue Number6TB45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/09/2019
Patient Sequence Number1